# SDR SWIA202164223

- Difficulty date: July 21, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA67065-601R-53-61-7594  N930SW MXCODEID55025-PR - FOUND CHAFE DAMAGE AT F.S. 700.00 ON RIGHT FUSELAGE FRAME BETWEEN STGR 15R AND STGR 16R.  PERFORMED TEMPORARY REPAIR TO FRAME SECTOR AT FS700.00, BETWEEN STR 15R AND 16R PER REO 601R-53-61-7594 REV A, DATED 2021-03-04.   THIS TEMPORARY REPAIR IS VALID FOR 4000 FLIGHT HOURS., PART NUMBER:   - , SERIAL NUMBER: 7713, POSITION:    (C CHECK RO 2-11-2022)   REPAIRED CHAFE DAMAGE AT F.S 700.00 ON RIGHT FUSELAGE FRAME BETWEEN STGR 15R AND 16R IAW MHIRJ REO 601R-63-61-7758 REV --DATED 2021-12-29 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
